Solpa-Extra Soluble Tablets are used to give fast effective pain relief from m,ild to moderate pain. Solpa-Extra can be used to relieve headache, migraine, dental pain, joint and muscle pain, sore throat and period pain. Solpa-Extra can also be used to reduce fever and the aches and pains of colds and influenza. Contains paracetamol and caffeine.
Who Can Take Solpa-Extra Tablets?
Solpa-Extra can be taken by adults and children over 12 years old. Do not take with any other medicines containing paracetamol.
If you are pregnant or breast-feeding.
This medication should not be taken while pregnant or breastfeeding unless advised by your doctor.
Driving and using machines.
This medication should not affect your ability to drive or use machines.
Common side effects.
There are no common side effects associated with this medication however if you experience any side effects please contact your doctor right away.
KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.
READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.